# SDR P2EA01096

- Difficulty date: June 14, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LEFT WING NR 3 LEADING EDGE SLAT WITH DELAMINATION AT TRAILING EDGE AREA, FROM SS 0.00 TO SS15.00.  (M)
